# SDR QXEA200700032

- Difficulty date: January 13, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 13,050 hours, 13,080 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: C1486742003
- Part serial: 1169
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 213 hours, 182 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEG FLIGHT NR 2357: FLAP POWER CAUTION LIGHT ILLMINATED WHEN FLAPS WERE SELECTED DOWN AFTER START.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE REMOVED THE FCU AND A SERVICEABLE UNIT WAS INSTALLED IAW Q400 AMM 27-51-01-000-801 AND 27-51-01-400-801.  TRANSDUCER WAS REMOVED AND SERVICEABLE ONE INSTALLED IAW Q400 AMM 27-53-06-000-801 AND 27-53-06-400-801.  FPU REMOVED AND SERVICEABLE UNIT INSTALLED IAW Q400 AMM 27-52-01-000-801 AND 27-52-01-400-801.  NO DEFECTS NOTED AFTER FUNCTIONAL CHECKS.  AIRCRAFT RETURNED TO SERVICE.
